# SDR REXA2012052200758

- Difficulty date: May 22, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N8409N
- Make and model: Cndair CL6002B19
- Aircraft serial: 7409
- Aircraft time: 26,241 hours, 23,851 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHTED CABIN EMERGENCY EXIT SIGN NEAR THE BOTTOM OF THE SERVICE DOOR IS INOP.  RESEATED CONNECTOR ON INVERTER NR 1 (PS1LY) IAW ESPM 20 AND OPS CHECKED EMERGENCY LIGHTING IAW AMM 33-51-00.  NO FURTHER DEFECTS NOTED.
